Nihon Kokyuki Gakkai zasshi = the journal of the Japanese Respiratory Society · 2009
[A case of etanercept-induced pneumonitis].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Yokoyama Toshiki, Yamamoto Hiroshi, Fukushima Toshiro, Agatsuma Toshihiko, Ushiki Atsuhito, Matsubara Mikako, Kobayashi Takashi, Tanabe Tsuyoshi, Yasuo Masanori, Urusihata Kazuhisa, Hanaoka Masayuki, Koizumi Tomonobu, Fujimoto Keisaku, Kubo Keishi
Аннотация
A 64-year-old man was admitted to our hospital because of fever and dyspnea with marked hypoxemia and diffuse ground-glass opacities in bilateral lung fields revealed by a chest CT scan. He had used etanercept therapy for his rheumatoid arthritis. His PaO2/FiO2 had decreased to 130.4 Torr. On bronchoalveolar lavage, lymphocytes were elevated to 54.4% and bacteria culture was negative. We diagnosed drug-induced pneumonitis caused by etanercept, clinically and started high dose corticosteroid therapy. Despite his severe hypoxemia, the corticosteroid therapy and use of non-invasive positive pressure ventilation improved his condition. Interstitial lung disease induced by etanercept is rare, and a severe case requiring mechanical ventilation has never been reported. Because of the critical condition it can cause, it is suggested that evaluation of interstitial pneumonia is crucial.